Buserelin spray and paraceptamol - Fertility Network UK

Fertility Network UK
23,063 members35,050 posts

Buserelin spray and paraceptamol

Kat_15
Kat_15

Hi lovely ladies

I have come home after a long day at work and have a nasty headache. I am currently on Buserelin spray ahead of my FET cycle. Is it okay if I take paracetamol?

Thanks for your advice. Xx

13 Replies
oldestnewest

Paracetamol is completely fine. Do not take any ibuprofen though. I got bad headaches on this too and had to resort to codeine. I found having a hot bath ans putting my head under the water helped too.xx

Kat_15
Kat_15
in reply to Cinderella5

Thanks Cinderella, that’s really helpful and sorry for my slow reply. I have had a few more headaches over the last few days, I can’t seem to drink enough to keep them at bay! xx

Cinderella5
Cinderella5
in reply to Kat_15

It's really tough isn't it! I felt permanently hungover without the joy of a knees up!! Hopefully once you get onto the next stage you'll feel a little better, I know I did!xx

Kat_15
Kat_15
in reply to Cinderella5

OMG that is exactly how I feel! Hadn’t thought about it like that. 😂I have started Progynova now too (oral and ‘down there’ tablets) but they have made me feel quite tired at the moment. Hoping I feel a bit more normal again by the weekend. xx

Cinderella5
Cinderella5
in reply to Kat_15

Ahhh the joys of progynova!!🤣😂Hope so too!xx

Kat_15
Kat_15
in reply to Cinderella5

Ha ha, how did you feel when taking Progynova? I have been such a grumpy moo! I keep saying to my hubby, please don’t divorce me! Ha ha 😂xx

Cinderella5
Cinderella5
in reply to Kat_15

I really didnt feel too bad on progynova but I dont know if I'm one of the lucky ones. I was perhaps a bit more grumpy than normal....my hubby hasn't divorced me yet anyway!!🤣xx

Kat_15
Kat_15
in reply to Cinderella5

😂🤣 Glad I’m not the only grumpy one. xx

Im sorry youre having bad headaches, I did too on Buserelin. Paracetamol is safe to take. I also found massaging peppermint oil on my temples provided a little relief. I hope the symptoms improve for you soon xx

Thank you for your reply and sorry for not getting back to you sooner. Glad it’s not just me! Will try peppermint oil too, thank you. xx

It is ok to take. Also, I know it sounds obvious but try to drink lots of water. I didn’t feel like drinking because the drugs made me really bloated, but when I made myself it really helped with the headaches x

Kat_15
Kat_15
in reply to Solly-44

Thanks for your reply Solly and sorry for not getting back to you sooner. I have been trying to drink as much as I can but it seems to not keep the headaches at bay at the moment. I think it might be the hot weather that isn’t helping! xx

You may also like...